# SDR 2003FA0000620

- Difficulty date: June 10, 2003
- Submitted: June 10, 2003
- Operation: General aviation
- Make and model: Univar 415C
- Aircraft serial: 3832
- Aircraft time: 1,257 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 13017R
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD NO. 2001-CE-45-4D WING CENTER SECTION INSPECTION FOR CORROSION.  SERVICE BULLETIN NO.31  USED METHOD 1, INSPECTION HOLES IN WING WALK.  INSPECTED FRONT AND REAR SPARS.  NO EVIDENCE OF CORROSION.  FOUND CORRODED WING WALK TRAILING EDGE RIB, RIGHT SIDE.  REMOVED AND REPLACED THIS RIB WITH NEW MANUFACTURED PART. CLEANED LIGHT CORROSION FROM TRAILING EDGE WINGWALK OUTER SKINS, TREATED AREA WITH ZINC CHROMATE. TREATED WING CENTER SECTION WITH CORROSION INHIBITOR.
